# SDR DALA1157736311

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 56,007 hours, 7,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE FLOOR LIGHT AT LAVATORY DOOT 1L WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE LIGHT CONNECTOR LOOSE OUTSIDE OF LAVATORY DOOR 1L2 AND RECONNECTED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTOR WAS RECONNECTED.
